# SDR DXTA2024021210851

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N459QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500721
- Aircraft time: 595 hours, 472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Binding
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARDWARE: THE MAIN DOOR HANDLE WAS MOVED TO THE OPEN POSITION. THE VENT FLAP OPENED. HOWEVER, ACTUATION FAILED TO OPEN THE DOOR ITSELF. RECYCLED THE HANDLE MECHANISM SEVERAL TIMES TO NO AVAIL. AS SUCH THE MAIN DOOR REMAINS IN A LOCKED, SEMI-SECURE STATE.   PERFORMED MULTIPLE OPERATIONAL CHECKS, NOTICED HANDLE STICKING MIDWAY OPEN, LUBED ALL PINS AND SOCKETS AS REQUIRED. OPS CHECK GOOD. WORK PERFORMED IAW EMB 505 AMM 52-00-00
